Posted 1/7/2008 9:53 AM (GMT -7)
My husband occasionally experiences chest pains but we're not sure what is causing them. It's not a side effect of Lupron, Dr. Strum stressed this when we brought up the issue at another website and it doesn't seem to be related to Casodex or Zometa either. A CT-scan and an oxygen test all came back fine, so we don't worry too much about it. I sometimes wonder whether it's stress related.
If your husband faces persistent chest pains, he should insist on getting more tests done to figure out what is causing hem. You may want to check out the website for advanced prostate cancer (I forget the name, I'm not on my own laptop). The folks out there are extremely knowledgeable.
Wishing you the best. Dutchy
7/6: PSA 1,946, multiple bone metastases in thoracic, lumbar spine, pelvis, bilateral ribs and proximal left tibia, 2 weeks Casodex (50 mg)
25/6: PSA 407, Lupron injection (22.5 mg) + Zometa (4 mg IV)
20/8: PSA 3,7
24/9: Started 50 mg Casodex daily
29/9: PSA 0.7
30/9: Lupron injection (22.5 mg) + Zometa (4 mg IV)
14/10: PSA 0.17
18/13: PSA 0.003, Lupron injection (22.5 mg), Testosteron 0.6